| Catalog Number |
5407FA2000 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 1 event was reported for this quarter.Product return status: 1 device was evaluated based on historical data analysis.Evaluation findings (results/components): 1 device: degradation problem identified, wear problem, no device problem found, deformation problem / part/component/sub-assembly term not applicable.Product disposition: 1 device: product not received.Additional information: 1 device was not labeled for single-use.1 device was not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between (b)(6) 2026.This report summarizes 1 event for the failure: fracture.- 1 event had no health consequences or impact.